# SDR CALA2024041501085

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 68,513 hours, 20,270 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE ON FINAL. SMALL SPLIT. FLGHT CREW REPORTED FLAP LEVER WAS NOT IN THE DETENT AFTER LANDING, FOUND NO EXISTING OR LAST FLT FAULTS ON FSEU''S. STOWED FLAPS AND SLATS ELECTRICALLY AND THAN CYCLED FLAPS IN NORMAL MODE SEVERAL TIMES. REF FIM 27-51 FAULT TREE 808. ALSO CHECKED FLAP POSITION TRANSMITTERS ANGLE ACCURACY, REF AMM 27-58-01-825-003 PAGE 11 TABLE A. ALL VALUES ARE WITH IN LIMITS AND FLAP OPERATION NORMAL.
